|
|
|
|
|
|
|
|
1. |
Record Nr. |
UNINA9910480948003321 |
|
|
Autore |
King Deborah M (Deborah Martina), <1960-> |
|
|
Titolo |
Maximum entropy of cycles of even period / / Deborah M. King, John B. Strantzen |
|
|
|
|
|
|
|
Pubbl/distr/stampa |
|
|
Providence, Rhode Island : , : American Mathematical Society, , [2001] |
|
©2001 |
|
|
|
|
|
|
|
|
|
ISBN |
|
|
|
|
|
|
Descrizione fisica |
|
1 online resource (75 p.) |
|
|
|
|
|
|
Collana |
|
Memoirs of the American Mathematical Society, , 0065-9266 ; ; number 723 |
|
|
|
|
|
|
|
|
Disciplina |
|
|
|
|
|
|
|
|
Soggetti |
|
Topological entropy |
Combinatorial dynamics |
Electronic books. |
|
|
|
|
|
|
|
|
Lingua di pubblicazione |
|
|
|
|
|
|
Formato |
Materiale a stampa |
|
|
|
|
|
Livello bibliografico |
Monografia |
|
|
|
|
|
Note generali |
|
"July 2001, Volume 152, Number 723 (fourth of 5 numbers)." |
|
|
|
|
|
|
Nota di bibliografia |
|
Includes bibliographical references. |
|
|
|
|
|
|
Nota di contenuto |
|
""Contents""; ""1. Introduction""; ""2. Preliminaries""; ""3. Some useful properties of the induced matrix of a maximodal permutation""; ""4. The family of orbit types""; ""5. Some easy lemmas""; ""6. Two inductive lemmas""; ""7. The remaining""; ""References"" |
|
|
|
|
|
|
|